# SDR SWAA2021112432774

- Difficulty date: October 23, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: INOP EMERGENCY LIGHT BATTERY PACK (2EA) LOCATED AT BS 616 STR 17R AND STR 17L AT PASSENGER CABIN ; 2021-487630 / [01] REPLACED SERVICEABLE EMERGENCY LIGHT BATTERY PACK (2EA) P/N: D717-01-100SWA S/N:33810 AND P/N:D717-01-100SWA S/N:7330108 LOCATED AT BS 616 STR 17R AND STR 17L AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 TEST IS OK; [02] TASK COMPLETED ;TEST OK
